“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 473
School of Mathematics
  Title:   Gr·· obner basis and free resolution of the ideal of 2-minors of A 2×n matrix of linear forms
  Author(s): 
1.  Rahim Zaare-Nahandi
2.  Rashid Zaare-Nahandi
  Status:   Published
  Journal: Comm. Algebra
  No.:  9
  Vol.:  28
  Year:  2000
  Pages:   4433-4453
  Supported by:  IPM
  Abstract:
We give a Gr·· obner basis for the ideal of 2-minors of a 2×n matrix of linear forms. The minimal free resolution of such an ideal is obtained in [4] when the corresponding Kronecker-Weierstrass normal form has no nilpotent blocks. For the general case, using this result, the Gr·· obner basis and the Eliahou-Kervaire resolution for stable monomial ideals, we obtain a free resolution with the expected regularity. For a specialization of the defining ideal of ordinary pinch points, as a special case of these ideals, we provide a minimal free resolution explicitly in terms of certain Koszul complex.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right